# SDR DALA2020052202417

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 72,513 hours, 52,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPRING RETRACT DOOR PANEL RIGHT SIDE ON THE AFT ESCAPE RAMP IS INOPERATIVE. MAINTENANCE ADJUSTED THE DOOR PANEL IAW MD-88 AMM 52-00. OPERATION NOW CHECKS GOOD AT THIS TIME. (LP #6468636)
